# SDR AALA2009031000569

- Difficulty date: March 10, 2009
- Submitted: June 9, 2009
- Operation: Air carrier
- Aircraft: N321AA
- Make and model: Boeing 767223
- Aircraft serial: 22322
- Aircraft time: 89,505 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAX - AFT AISLE AT FLOOR EMERGENCY LIGHT HAS ONE SIDE OUT.  REPLACED LIGHT ASSEMBLY.
